# SDR HEEA064667

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- System (JASC): 6710 · Main Rotor Control
- Part: Bellcrank
- Part number: 407001526105
- Condition: Worn
- Location: Main Rotor
- Part time: 2,546 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLCRANK LOOSE AND WORN.
